# SDR SWAA2020032442762

- Difficulty date: March 9, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 26,166 hours, 11,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 149A81094114
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FWD OF STA 867 FRAME IN BILGE LBL 11 LOWER SUPPORT ANGLE FOR LAV TANK REMOVABLE BULKHEAD, FRAME STRUCTURE ANGLE IS CRACKED        REMOVED AND REPLACED WITH A NEW P/N 149A81094114 BRACKET A TAG# A23474 LOCATED AT AFT CARGO COMPARTMENT FWD OF STA 867 FRAME, LBL 11 I/A/W SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; AMM 51-21-91-701; DWG #149A8109. REV B. APPLIED C.I.C
